ABRATE, MARCO

ABRATE, MARCO  

Dipartimento di Scienze Matematiche  

016554  

Mostra records
Risultati 1 - 20 di 26 (tempo di esecuzione: 0.038 secondi).
Citazione Data di pubblicazione Autori File
Accelerations of generalized Fibonacci sequences / Abrate, Marco; Barbero, Stefano; Cerruti, U; Murru, Nadir. - In: THE FIBONACCI QUARTERLY. - ISSN 0015-0517. - 49:3(2011), pp. 255-266. 1-gen-2011 ABRATE, MARCOBARBERO, STEFANOMURRU, NADIR + -
The biharmonic mean / Abrate, Marco; Barbero, Stefano; Cerruti, Umberto; Murru, Nadir. - In: MATHEMATICAL REPORTS. - ISSN 1582-3067. - 18:(2016). 1-gen-2016 Marco AbrateStefano BarberoNadir Murru + 12 - The biharmonic mean (2016).pdf
Colored composition, invert operator and elegant composition with the "black tie" / Abrate, Marco; Barbero, Stefano; Cerruti, U.; Murru, Nadir. - In: DISCRETE MATHEMATICS. - ISSN 0012-365X. - 335:(2014), pp. 1-7. 1-gen-2014 ABRATE, MARCOBARBERO, STEFANOMURRU, NADIR + -
Colored compositions, Invert operator and elegant compositions with the "black tie" / Abrate, M.; Barbero, S.; Cerruti, U.; Murru, N.. - In: DISCRETE MATHEMATICS. - ISSN 0012-365X. - 335:(2014), pp. 1-7. [10.1016/j.disc.2014.06.026] 1-gen-2014 Abrate M.Barbero S.Murru N. + -
Constructing a mathematical object in 20 minutes: a miniseries of minilab / Abrate, Marco; Ceragioli, Francesca; Spreafico, Maria Luisa. - ELETTRONICO. - (2021), pp. 3889-3896. ((Intervento presentato al convegno 13th annual International Conference on Education and New Learning Technologies nel 5th - 6th of July, 2021. 1-gen-2021 Abrate, MarcoCeragioli, FrancescaSpreafico, Maria Luisa 88774.pdf
Construction and composition of rooted trees via descent functions / Abrate, Marco; Barbero, Stefano; Cerruti, U.; Murru, Nadir. - In: ALGEBRA. - ISSN 2314-4106. - ELETTRONICO. - 2013:(2013). 1-gen-2013 ABRATE, MARCOBARBERO, STEFANOMURRU, NADIR + -
Fibonacci sequences of quaternions / Abrate, Marco. - In: THE FIBONACCI QUARTERLY. - ISSN 0015-0517. - 46/47:4(2009), pp. 356-365. 1-gen-2009 ABRATE, MARCO -
Fixed sequencees for a generalization of the binomial interpolated operator and for some other operators / Abrate, Marco; Barbero, Stefano; Cerruti, U.; Murru, Nadir. - In: JOURNAL OF INTEGER SEQUENCES. - ISSN 1530-7638. - ELETTRONICO. - 14:(2011). 1-gen-2011 ABRATE, MARCOBARBERO, STEFANOMURRU, NADIR + -
Groups and monoids of Pythagorean triples connected to conics / Abrate, Marco; Barbero, Stefano; Cerruti, Umberto; Murru, Nadir. - In: OPEN MATHEMATICS. - ISSN 2391-5455. - 15:(2017), pp. 1323-1331. 1-gen-2017 Marco AbrateStefano BarberoNadir Murru + 5 - Groups and monoids of Pythagorean triples connected to conics (2017).pdf
Identities involving zeros of Ramanujan and Shanks cubic polynomials / Abrate, Marco; Barbero, Stefano; Cerruti, U.; Murru, Nadir. - In: JOURNAL OF INTEGER SEQUENCES. - ISSN 1530-7638. - ELETTRONICO. - 16:(2013). 1-gen-2013 ABRATE, MARCOBARBERO, STEFANOMURRU, NADIR + -
Lezioni di Algebra Lineare con esercizi svolti / Ferrarotti, Massimo; Abrate, Marco. - STAMPA. - (2015), pp. 1-184. 1-gen-2015 FERRAROTTI, MassimoABRATE, MARCO -
Lezioni di geometria / Ferrarotti, Massimo; Abrate, Marco. - STAMPA. - (2018). 1-gen-2018 Ferrarotti, MassimoAbrate, Marco -
Linear divisibility sequences and Salem numbers / Abrate, Marco; Barbero, Stefano; Cerruti, Umberto; Murru, Nadir. - In: PUBLICATIONES MATHEMATICAE. - ISSN 0033-3883. - 91:(2017), pp. 247-259. 1-gen-2017 Marco AbrateStefano BarberoNadir Murru + 8 - Linear divisibility sequences and Salem numbers (2017).pdf
On the synthesis of quantum Hall array resistance standards / Ortolano, Massimo; Abrate, Marco; Luca, Callegaro. - In: METROLOGIA. - ISSN 0026-1394. - STAMPA. - 52:(2015), pp. 31-39. [10.1088/0026-1394/52/1/31] 1-gen-2015 ORTOLANO, MassimoABRATE, MARCO + Ortolano2015_Metrologia_52_31.pdfOrtolano-OnTheSynthesis_AAM.pdf
Periodic representation for cubic irrationalities / Abrate, Marco; Barbero, Stefano; Cerruti, U.; Murru, Nadir. - In: THE FIBONACCI QUARTERLY. - ISSN 0015-0517. - 50:3(2012), pp. 252-264. 1-gen-2012 ABRATE, MARCOBARBERO, STEFANOMURRU, NADIR + -
Periodic representations and rational approximations of square roots / Abrate, Marco; Barbero, Stefano; Cerruti, U.; Murru, Nadir. - In: JOURNAL OF APPROXIMATION THEORY. - ISSN 0021-9045. - 175:8(2013), pp. 83-90. 1-gen-2013 ABRATE, MARCOBARBERO, STEFANOMURRU, NADIR + -
Periodic representations for cubic irrationalities / Abrate, M.; Barbero, S.; Cerruti, U.; Murru, N.. - In: THE FIBONACCI QUARTERLY. - ISSN 0015-0517. - 50:3(2012), pp. 252-264. 1-gen-2012 Abrate M.Barbero S.Murru N. + -
Polynomial sequences on quadratic curves / Abrate, Marco; Barbero, Stefano; Umberto, Cerruti; Murru, Nadir. - In: INTEGERS. - ISSN 1553-1732. - 15:(2015). 1-gen-2015 Marco AbrateBARBERO, STEFANOMURRU, NADIR + polynomialsequencesrevised5.pdf
Procedimento per la gestione di oggetti virtuali corrispondenti a oggetti reali, sistema e prodotto informatico corrispondenti / Perna, A.; Abrate, Marco; Barbero, Stefano; Cerruti, U.; Murru, Nadir. - (2015). 1-gen-2015 ABRATE, MARCOBARBERO, STEFANOMURRU, NADIR + -
Qmath / Abrate, Marco. - (2012). 1-gen-2012 ABRATE, MARCO -